# SDR AALA202509156290

- Difficulty date: July 25, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED FR 68 AND STR 23L AFT GALLEY AREA L=2.222 INCH W=1.865 INCH D=0.003 INCH. MAINTENANCE REPLACED LOWER SILL LH SIDE BTW FR66 TO FR68 AND STR 23L AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53480505 AND DWG E53474250.
